# SDR R61A201209130525

- Difficulty date: September 13, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 18,065 hours, 13,832 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17032114003
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR SPAR 2 LOWER FLANGE REINFORCEMENT EO  R170EO-57-10-0003 MAINTENANCE FOUND CRACK LIKE INDICATIONS IN THE SPAR 2 A 3 HOLE RIGHT WING.  MAINTENANCE REPAIRED RIGHT WING SPAR 2 AT RIB 10 IAW EMB ETD 2012-170-013118.  THIS IS A MAJOR REPAIR.  THE AIRCRAFT IS OUT OF SERVICE IN CMH COMPLETING FOLLOW ON FOR REPAIR TO RIGHT WING SPAR 2.
